In the past 2 months I've had cataract surgery in both eyes. I saw so beautifully after 3 days...everything so sharp, so clear. Aprox. 6 weeks I had the 2nd surgery. Again, great. Within the next few weeks my left (first surgery) eye vision started decreasing, with floaters and flashes...worse than before the surgery. Went to the Dr. and asked for all the Dr.s in the practice to observe. Less than a week later my right eye started the same thing. My vision is bad, I won't drive at night...I'm losing balance and falling, and have eye aches. They've made an appointment for a Retina Specialist and have under diagnosis..."post-op cataract c/o floaters and metamorphopsia...I looked this up and am really in a panic. I need some feed back. I told them I had a TID aprox. 2 years ago and am a bleeder. They said, not to worry. The eye rarely bleads.?????
The eye usually doesn't bleed after cataract surgery and the surgery can even be done on patients on full anti-coagulation.
The condition that would cause your symptoms the most often is cystoic macular edema or swelling of the reading part of the eye. The retina doctor will do tests to see if you have this. If so it can usually be treated with steroid drops and Acular (non-steroidal anitinflammatory drops).
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.